# SDR UPS96221115

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Intercostal
- Condition: Cracked
- Location: Nr2 Eng Firewall
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SP, CRACK ACROSS 2 RIVET HOLES ON FLANGE OF HORIZONTAL INTERCOSTAL ON NR 2 ENG FIREWALL 4TH FWD FROM REAR ENG MT.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 54-10-3 FIG 2 AND 54-10-3 FIG 1.
